# SDR CALA2019062210984

- Difficulty date: June 17, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 CRACKED  AT I/B RIVET BETWEEN STRINGERS 8 & 9R AT THE ACFT OUTLET EXTRUSION SUPPORT ATTACHMENT RIGHT SIDE OF CABIN.   ACCOMPLISHED PERMANENT REPAIR ON THE FUSELAGE FRAME  IAW  EC/RA 5311-02170,  EA#5310-04716 REV."I".
